Czechoslovak Mathematical Journal, Volume (74), No (4), Year (2024-12) , Pages (955-974)

Title : ( The Bogomolov multiplier of groups of order $p^7$ and exponent $p$ )

Authors: zeinab araghirostami , Mohsen Parvizi , Peyman Niroomand ,

Citation: BibTeX | EndNote

Abstract

We conduct an in-depth investigation into the structure of the Bogomolov multiplier for groups of order $p^7$ $(p > 2)$ and exponent $p$. We present a comprehensive classification of these groups, identifying those with nontrivial Bogomolov multipliers and distinguishing them from groups with trivial multipliers. Our analysis not only clarifies the conditions under which the Bogomolov multiplier is nontrivial but also refines existing computational methods, enhancing the process of determining these multipliers for the specified class of $p$-groups.

Keywords

, commutativity, preserving exterior product; {widetilde {B}_0}, pairing; curly exterior square; Bogomolov multiplier
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1101176,
author = {Araghirostami, Zeinab and Parvizi, Mohsen and پیمان نیرومند},
title = {The Bogomolov multiplier of groups of order $p^7$ and exponent $p$},
journal = {Czechoslovak Mathematical Journal},
year = {2024},
volume = {74},
number = {4},
month = {December},
issn = {0011-4642},
pages = {955--974},
numpages = {19},
keywords = {commutativity-preserving exterior product; {widetilde {B}_0}-pairing; curly exterior square; Bogomolov multiplier},
}

[Download]

%0 Journal Article
%T The Bogomolov multiplier of groups of order $p^7$ and exponent $p$
%A Araghirostami, Zeinab
%A Parvizi, Mohsen
%A پیمان نیرومند
%J Czechoslovak Mathematical Journal
%@ 0011-4642
%D 2024

[Download]